MAUDE Adverse Event Report: ARTHREX, INC. 36 +6 / 33 COMBO HUMERAL INSERT; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ARTHREX, INC. 36 +6 / 33 COMBO HUMERAL INSERT; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number 36 +6 / 33 COMBO HUMERAL INSERT
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that a revision surgery was performed due to a possible infection.Ar-9503-3633-6 (lot: 20.00369) was explanted during the revision surgery.The primary and revision surgeries were performed by the same surgeon at the same facility.

Brand Name
36 +6 / 33 COMBO HUMERAL INSERT
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11547716
Report Number1220246-2021-02773
Device Sequence Number3844129
Product Code PHX
UDI-Device Identifier00888867296602
UDI-Public00888867296602
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K173900
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number36 +6 / 33 COMBO HUMERAL INSERT
Device Catalogue NumberAR-9503-3633-6
Device Lot Number20.00369
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2021
Initial Report FDA Received Date03/22/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;